# SDR HAIHEEA9726

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206063656001
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUE QTY GAUGE NO FUEL INDICATION.
